Alert archive / Mississippi / Wind Advisories in 2010
Wind Advisory 6, NWS Mobile, AL
NWS Mobile, AL issued this wind advisory at Dec 16, 2010, 3:08 AM CST for George County, Stone County, Mississippi. It took effect at Dec 16, 2010, 6:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2010, 3:08 AM CST (09:08 UTC)
- In effect from
- Dec 16, 2010, 6:00 AM CST
- Expired
- Dec 16, 2010, 1:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties George County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 63 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 425 m²/s²
- 0-3 km storm-relative helicity
- 611 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
999 WWUS74 KMOB 160908 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 308 AM CST THU DEC 16 2010 ...A WIND ADVISORY IS IN EFFECT FOR THE COASTAL COUNTIES OF ALABAMA AND NORTHWEST FLORIDA LOWER PARTS OF INLAND SOUTHEAST MISSISSIPPI UNTIL 1 PM THIS AFTERNOON... .SOUTHERLY WINDS OF 15 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS WILL CONTINUE OVER THE COASTAL COUNTIES OF ALABAMA AND NORTHWEST FLORIDA AND LOWER PARTS OF INLAND SOUTHEAST MISSISSIPPI THROUGH EARLY THIS AFTERNOON AS A DEVELOPING AREA OF LOW PRESSURE CONTINUES TO TRACK EASTWARD OVER THE CENTRAL PART OF THE COUNTRY. ALZ061>064-FLZ001>006-MSZ078-079-161900- /O.NEW.KMOB.WI.Y.0006.101216T1200Z-101216T1900Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT... SEMINOLE...EGLIN AFB...VALPARAISO...WIGGINS...LUCEDALE 308 AM CST THU DEC 16 2010 ...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 1 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 1 PM CST THIS AFTERNOON. SOUTHERLY WINDS OF 15 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS WILL CONTINUE OVER THE COASTAL COUNTIES OF ALABAMA AND NORTHWEST FLORIDA AND LOWER PARTS OF INLAND SOUTHEAST MISSISSIPPI THROUGH EARLY THIS AFTERNOON AS A DEVELOPING AREA OF LOW PRESSURE CONTINUES TO TRACK EASTWARD OVER THE CENTRAL PART OF THE COUNTRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Dec 15, 11:45 PM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Dec 15, 11:45 PM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION....UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1145 PM CST WED DEC 15 2010
.AVIATION...(06Z ISSUANCE)STRONG ONSHORE FLOW THROUGH THE NIGHT ARE
EXPECTED TO DROP CIGS INTO MVFR LEVELS...WITH HIGH POINTS OVER THE
AREA SEEING IFR CIGS/VISBYS.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 1 PM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MOBILE BAY...WATERS FROM
DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM
PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Dec 15, 5:45 AM CST, 21 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 545 AM CST WED DEC 15 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-161200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 545 AM CST WED DEC 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MODERATE TO STRONG ONSHORE WIND WILL DEVELOP OVER THE MARINE AREA THIS AFTERNOON AND CONTINUE THROUGH TONIGHT...GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT EARLY THIS EVENING AND OVERNIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT LATER THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MODERATE TO STRONG ONSHORE WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY THURSDAY AFTERNOON...GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MID AFTERNOON. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM THURSDAY MORNING THROUGH EARLY THURSDAY AFTERNOON. A MODERATE TO STRONG OFFSHORE WIND IN THE WAKE OF A COLD FRONT WILL DEVELOP OVER THE MARINE AREA LATE FRIDAY THROUGH EARLY SUNDAY GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MOST OF THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in Mississippi, 2010Wind Advisories in Florida, 2010Wind Advisories in Alabama, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.